RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 461–472 (Mi mz6702)  

On a problem of S. G. Mikhlin concerning the behavior of singular integrals at infinity

T. A. Timan

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: A solution is given of a problem formulated by S. G. Mikhlin concerning the behavior of Calderon–Zygmund singular integrals at infinity.

Full text: PDF file (804 kB)

English version:
Mathematical Notes, 1968, 3:4, 294–300

Bibliographic databases:

UDC: 517.5
Received: 25.05.1967

Citation: T. A. Timan, “On a problem of S. G. Mikhlin concerning the behavior of singular integrals at infinity”, Mat. Zametki, 3:4 (1968), 461–472; Math. Notes, 3:4 (1968), 294–300

Citation in format AMSBIB
\Bibitem{Tim68}
\by T.~A.~Timan
\paper On a~problem of S.\,G.~Mikhlin concerning the behavior of singular integrals at infinity
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 461--472
\mathnet{http://mi.mathnet.ru/mz6702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229099}
\zmath{https://zbmath.org/?q=an:0162.43502|0159.17102}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 294--300
\crossref{https://doi.org/10.1007/BF01159948}


Linking options:
  • http://mi.mathnet.ru/eng/mz6702
  • http://mi.mathnet.ru/eng/mz/v3/i4/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020